# SDR ABXA20221122134

- Difficulty date: October 17, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 86,912 hours, 39,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tear Strap
- Part number: 146T32128
- Condition: Corroded
- Location: Bs 1285 S32-33l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT C-CHECK,  CORROSION WAS FOUND ON SURFACE OF THE TEAR STRAP INSTALLED ON SKIN. THE CORROSION WAS LOCATED AT BS 1285 AND BETWEEN S32L & S33L. NO ALLOWABLE DAMAGED NOR REPAIR WERE FOUND IN SRM.  PERMANENT REPAIR INSTRUCTIONS WERE APPROVED. AIRCRAFT REPAIRED AND RETURNED TO SERVICE.
